Starting the drugs :)

Hello all, I am starting my first cycle soon. Will be starting the meds in about 2 weeks, can u tell me what experience you have had with them? Are the side effects really as bad, or are they painting it worse than it is so you don't get suprised? Is there anything extra to do to get through all those meds over 4 weeks?

Total novice at all these and feeling really scared, would be great to hear others stories. Thanks :)

4 Replies

  • Hey good luck with your first cycle. 😃

    I would just try and relax. Some of the side effects can be bruising and bloating from the injections but some luckily won't have anything.

    I found I was quite tired on times and according to hubby a bit snappy lol.

    Just look after yourself, drink lots of water and do things which help make you relax. Reading a book, coffee with friends, walks etc.

    Lots of luck Hun. Xx

  • Thanks so much, really appreciate the tips! :)

  • I just had my egg transfer yesterday ..... I found the injections to be completely fine I was so worried but apart from a little sore because I never knew to do alternative sides of my tummy every day there were totally fine ..... So Defo change the side u give urself them everyday ... I got a little light headed first couple of injections but I have low blood pressure I just made sure I ate some sugar lol .... I never bruised or felt any different apart from that really I was really suprised ..... Good luck with ur journey :) xx

  • I think everyone's different and some people suffer more side effects than others.

    I had terrible trouble sleeping while taking Buserelin and that was the worst side effect for me as I got to the point I was so tired I could barely function! I also suffered with really bad migraines, but I get hormonal migraines anyway so not massively surprising.

    Once I started the Gonal F (stimulation drug) the side effects eased off a bit and I just felt a little bloated and sore but nothing major.

    I just continued as normal other than a couple of days where a migraine wiped me out and maybe doing a little less exercise due to the tiredness. I'm a very active and busy person though and not one to sit around thinking about it which does help, so try and stay busy (within your limits) to keep your mind off it all as it is a bit of an overwhelming experience!

    Good luck x

You may also like...